Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have been having irregular heart beats. I have very mild tricuspid regurg.

hi. i m 26, female. for the past year i ve been having irregular heart beats. it feels like my heart stops for a moment and then moves within my chest . pretty weird and very frustrating. i told it to my doctor, he thought i had a mitral valve regurge and sent me to get an echo which showed no MVR but very mild tricuspid regurg. the doctor said a lot of people have it and shouldn t cause any pb. but in fact it does, or it s something else i don t know. i always have it when i squat or when i make a deep breath , when i m nervous too. yesterday i was about to go to ER, it was that bad. i even get dizziness and muscle weakness, maybe because i get so scarred. could this minor regurgitation cause such symptoms? do i need to have additional tests done? thank you in advance, i appreciate any response.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
You should get a Holter monitor done for 24/48hrs or an event monitor to catch these symptoms on ECG and see what they really are. Ask your doctor about it.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor